# SDR V0XD2018020101

- Difficulty date: January 8, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Latch
- Part number: CN6242061905
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWLING FWD LATCH HOUSING CRACKED. CORRECTIVE ACTION: REPAIRED RH UPPER TRANSCOWL FWD LATCH HOUSING IAW BOMBARDIER REO# 670-54-21-1316, DATED 2019-01-10.
